# SDR USAASB03172

- Difficulty date: September 24, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N506AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23381
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BDL - FOUND EMERGENCY EXIT SIGN OVER AFT LEFT DOOR INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY AND CHARGER.  (M)
